J. Alfaro and J. Et-ortega, -Student distribution, Journal of Statistical Computation and Simulation, vol.41, issue.10, pp.1437-1447, 2012.
DOI : 10.1137/1.9780898718461

URL : https://hal.archives-ouvertes.fr/hal-00609087

D. Applebaum, Lévy Processes and Stochastic Calculus, 2009.

L. G. Arvanitis and B. Et-afonja, Use of the Generalized Variance and the Gradient Projection Method in Multivariate Stratified Sampling, Biometrics, vol.27, issue.1, pp.119-127, 1971.
DOI : 10.2307/2528931

O. E. Barndorff-nielsen, Information and Exponential Families in Statistical Theory, 1978.

O. E. Barndorff-nielsen, Normal Inverse Gaussian Distributions and Stochastic Volatility Modelling, Scandinavian Journal of Statistics, vol.24, issue.1, pp.1-13, 1997.
DOI : 10.1111/1467-9469.t01-1-00045

O. E. Barndorff-nielsen, Processes of normal inverse Gaussian type, Finance and Stochastics, vol.2, issue.1, pp.41-68, 1998.
DOI : 10.1007/s007800050032

B. Maïnassara, Y. Et-kokonendji, and C. C. , On normal stable Tweedie models and power-generalized variance functions of only one component, TEST, vol.4, issue.3, pp.585-606, 2014.
DOI : 10.1007/s11749-014-0363-9

L. Caffarelli, L. Nirenberg, and J. Et-spruck, The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian, Acta Mathematica, vol.155, issue.0, pp.261-301, 1985.
DOI : 10.1007/BF02392544

E. Calabi, Improper affine hyperspheres of convex type and a generalization of a theorem by K. J??rgens., The Michigan Mathematical Journal, vol.5, issue.2, pp.105-126, 1958.
DOI : 10.1307/mmj/1028998055

M. Casalis, The 2d + 4 simple quadratic natural exponential families on R d . The Annals of Statistics, pp.1828-1854, 1996.
DOI : 10.1214/aos/1032298298

URL : http://projecteuclid.org/download/pdf_1/euclid.aos/1032298298

F. C. Cîrstea and C. Et-trombetti, On the Monge???Amp??re equation with boundary blow-up: existence, uniqueness and asymptotics, Calculus of Variations and Partial Differential Equations, vol.43, issue.2, pp.167-186, 2008.
DOI : 10.1007/s00526-007-0108-7

M. G. Crandall and P. Et-lions, Remarks on the existence and uniqueness of unbounded viscosity solutions of Hamilton-Jacobi equations, Illinois Journal of Mathematics, vol.31, pp.665-688, 1987.

J. Cuenin, A. Faivre, and C. C. Et-kokonendji, On generalized variance of product of powered components and multiple stable Tweedie models Communications in Statistics ? Theory and Methods, 2016.

J. Cuenin, B. Jørgensen, and C. C. Et-kokonendji, Simulations of full multivariate Tweedie with flexible dependence structure, Computational Statistics, vol.32, issue.4, pp.1477-1492, 2016.
DOI : 10.1007/s10182-015-0250-z

L. Devroye, Non-uniform Random Variate Generation, 1986.
DOI : 10.1007/978-1-4613-8643-8

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. K. Dunn, R package 'tweedie'. Rapport technique, 2014.

P. K. Dunn and G. K. Smyth, Evaluation of Tweedie exponential dispersion model densities by??Fourier inversion, Statistics and Computing, vol.78, issue.1, pp.73-86, 2008.
DOI : 10.1007/s11222-007-9039-6

R. L. Edgeman, INVERSE GAUSSIAN CONTROL CHARTS, Australian Journal of Statistics, vol.28, issue.1, pp.78-84, 1989.
DOI : 10.1111/j.1467-842X.1989.tb00500.x

W. Feller, An Introduction to Probability Theory and its Applications, 1971.

S. D. Foster and M. V. Et-bravington, A Poisson???Gamma model for analysis of ecological non-negative continuous data, Environmental and Ecological Statistics, vol.16, issue.2, pp.533-552, 2013.
DOI : 10.1007/s10651-012-0233-0

E. Furman and Z. Et-landsman, Economic Capital Allocations for Non-negative Portfolios of Dependent Risks, ASTIN Bulletin, vol.37, issue.02, pp.601-619, 2007.
DOI : 10.1111/j.1745-6622.1996.tb00117.x

E. Furman and Z. Et-landsman, Multivariate Tweedie distributions and some related capital-at-risk analyses, Insurance: Mathematics and Economics, vol.46, issue.2, pp.351-361, 2010.
DOI : 10.1016/j.insmatheco.2009.12.001

A. Ghribi and A. Et-masmoudi, Characterization of multinomial exponential families by generalized variance, Statistics & Probability Letters, vol.80, issue.11-12, pp.939-944, 2010.
DOI : 10.1016/j.spl.2010.02.004

B. Guan and H. Et-jian, The Monge???Amp??re equation with infinite boundary value, Pacific Journal of Mathematics, vol.216, issue.1, pp.77-94, 2004.
DOI : 10.2140/pjm.2004.216.77

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

C. E. Gutiérrez, The Monge-Ampère Equation, 2001.

A. Hassairi, La classification des familles exponentielles naturelles sur R n par l'action du groupe linéaire de R n+1 . Comptes-Rendus de l'Académie des Sciences de Paris, pp.207-210, 1992.

A. Hassairi, Les (d + 3) G-orbites de la classe de Morris-Mora de familles exponentielles de R d . Comptes-Rendus de l'Académie des Sciences de Paris, pp.887-890, 1993.

A. Hassairi, Generalized variance and exponential families. The Annals of Statistics, pp.374-385, 1999.
DOI : 10.1214/aos/1018031116

P. Holgate, Estimation for the bivariate Poisson distribution, Biometrika, vol.51, issue.1-2, pp.241-287, 1964.
DOI : 10.1093/biomet/51.1-2.241

H. Ishii and P. Et-lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations, Journal of Differential Equations, vol.83, issue.1, pp.26-78, 1990.
DOI : 10.1016/0022-0396(90)90068-Z

URL : http://doi.org/10.1016/0022-0396(90)90068-z

A. A. Jafari, Inferences on the ratio of two generalized variances: independent and correlated cases, Statistical Methods & Applications, vol.24, issue.3, pp.297-314, 2012.
DOI : 10.1007/s10260-012-0191-6

H. Joe, Multivariate Models and Dependence Concepts, 1997.

N. L. Johnson, S. Kotz, and N. Et-balakrishnan, Discrete Multivariate Distributions, 1997.

K. Jörgens, ???ber die L???sungen der Differentialgleichungrt?s 2=1, Mathematische Annalen, vol.117, issue.1, pp.130-134, 1954.
DOI : 10.1007/BF01361114

B. Jørgensen, The Theory of Dispersion Models, 1997.

B. Jørgensen, Construction of multivariate dispersion models, Brazilian Journal of Probability and Statistics, vol.27, issue.3, pp.285-309, 2013.
DOI : 10.1214/11-BJPS171

B. Jørgensen and J. R. Et-martínez, Multivariate exponential dispersion models éditeur : Multivariate Statistics: Theory and Applications, Proceedings of the IX Tartu Conference on Multivariate Statistics & XX International Workshop on Matrices and Statistics, pp.73-98, 2013.

B. Jørgensen, J. R. Martínez, and M. Tsao, Asymptotic behaviour of the variance function, Scandinavian Journal of Statistics, vol.21, pp.223-243, 1994.

W. S. Kendal, Multifractality attributed to dual central limit-like convergence effects. Physica A: Statistical Mechanics and its Applications, pp.22-23, 2014.
DOI : 10.1016/j.physa.2014.01.022

W. S. Kendal and B. Et-jørgensen, noise, and multifractality, Physical Review E, vol.84, issue.6, p.66120, 2011.
DOI : 10.1103/PhysRevE.84.066120

C. C. Kokonendji and A. Et-masmoudi, A characterization of Poisson-Gaussian families by generalized variance, Bernoulli, vol.12, issue.2, pp.371-379, 2006.
DOI : 10.3150/bj/1145993979

C. C. Kokonendji and A. Et-masmoudi, On the Monge???Amp??re equation for characterizing gamma-Gaussian model, Statistics & Probability Letters, vol.83, issue.7, pp.1692-1698, 2013.
DOI : 10.1016/j.spl.2013.03.023

C. C. Kokonendji, C. C. Moypemna-sembona, and J. Et-sioké-rainaldy, A characterization of multivariate normal stable Tweedie models and their associated polynomials, Journal of Computational and Applied Mathematics, vol.288, pp.159-168, 2015.
DOI : 10.1016/j.cam.2015.04.017

C. C. Kokonendji and D. Et-pommeret, Estimateurs de la variance généralisée pour des familles exponentielles non gaussiennes. Comptes-Rendus de l'Académie des Sciences de Paris, pp.351-356, 2001.
DOI : 10.1016/s0764-4442(00)01817-6

C. C. Kokonendji and D. Et-pommeret, Comparing UMVU and ML estimators of the generalized variance for natural exponential families, Statistics, vol.41, issue.6, pp.547-558, 2007.
DOI : 10.1080/02331880701442700

C. C. Kokonendji and V. Seshadri, On the determinant of the second derivative of a Laplace transform, The Annals of Statistics, vol.24, issue.4, pp.1813-1827, 1996.
DOI : 10.1214/aos/1032298297

A. E. Koudou and D. Et-pommeret, A Characterization of Poisson???Gaussian Families by Convolution-Stability, Journal of Multivariate Analysis, vol.81, issue.1, pp.120-127, 2002.
DOI : 10.1006/jmva.2001.1995

A. C. Lazer and P. J. Et-mckenna, On Singular Boundary Value Problems for the Monge???Amp??re Operator, Journal of Mathematical Analysis and Applications, vol.197, issue.2, pp.341-362, 1996.
DOI : 10.1006/jmaa.1996.0024

G. Letac and M. Mora, Natural exponential families with cubic variance functions. The Annals of Statistics, pp.1-37, 1990.
DOI : 10.1214/aos/1176347491

URL : http://projecteuclid.org/download/pdf_1/euclid.aos/1176347491

M. Louati, A. Masmoudi, and F. Et-mselmi, Multivariate Normal ??-Stable Exponential Families, Mediterranean Journal of Mathematics, vol.39, issue.1, 2015.
DOI : 10.1007/s00009-015-0562-y

D. B. Madan and E. Et-seneta, The Variance Gamma (V.G.) Model for Share Market Returns, The Journal of Business, vol.63, issue.4, pp.511-524, 1990.
DOI : 10.1086/296519

C. N. Morris, Natural exponential families with quadratic variance functions . The Annals of Statistics, pp.65-80, 1982.
DOI : 10.1214/aos/1176345690

URL : http://projecteuclid.org/download/pdf_1/euclid.aos/1176345690

M. Sembona and C. C. , Caractérisations des modèles multivariées de stables-Tweedie multiples, 2016.

T. Muir, A Treatise on the Theory of Determinants, 1960.

K. Nisa, C. C. Kokonendji, and A. Et-saefuddin, Characterizations of multivariate normal-Poisson model, Journal of the Iranian Statistical Society, vol.14, pp.37-52, 2015.

A. V. Pogorelov, On the improper convex affine hyperspheres, Geometriae Dedicata, vol.1, issue.1, pp.33-46, 1972.
DOI : 10.1007/BF00147379

D. Pommeret, Estimateur de variance minimum et familles exponentielles naturelles. Comptes-Rendus de l'Académie des Sciences de Paris, pp.619-623, 1998.
DOI : 10.1016/s0764-4442(98)85018-0

P. Salani, Boundary blow-up problems for Hessian equations, manuscripta mathematica, vol.96, issue.3, pp.281-294, 1998.
DOI : 10.1007/s002290050068

K. Sato, Lévy Processes and Infinitely Divisible Distributions, 1999.

P. Shi, Insurance ratemaking using a copula-based multivariate Tweedie model, Scandinavian Actuarial Journal, vol.85, issue.163, pp.198-215, 2016.
DOI : 10.1016/j.insmatheco.2011.04.007

G. K. Smyth and B. Et-jørgensen, Abstract, ASTIN Bulletin, vol.10, issue.01, pp.143-157, 2002.
DOI : 10.1093/biomet/74.2.221

L. R. Taylor, Aggregation, Variance and the Mean, Nature, vol.29, issue.4766, pp.732-735, 1961.
DOI : 10.1038/189732a0

R. Development and C. Team, R: a language and environment for statistical computing. Rapport technique, R Foundation for Statistical Computing, 2014.

M. C. Tweedie, J. K. Gosh, and J. Et-roy, An index which distinguishes between some important exponential families éditeurs : Statistics: applications and new directions, Proceedings of the Indian Statistical Golden Jubilee International Conference, pp.579-604, 1984.

B. Wheeler, R package 'suppdists'. Rapport technique, 2009.

S. S. Wilks, CERTAIN GENERALIZATIONS IN THE ANALYSIS OF VARIANCE, Biometrika, vol.24, issue.3-4, pp.471-494, 1932.
DOI : 10.1093/biomet/24.3-4.471

T. A. Ølgård, A. Hanssen, R. E. Hansen, and F. Et-godtliebsen, EM-estimation and modeling of heavy-tailed processes with the multivariate normal inverse Gaussian distribution, Signal Processing, vol.85, issue.8, pp.1655-1673, 2005.
DOI : 10.1016/j.sigpro.2005.03.005